Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A remark on constant scalar curvature Kähler metrics on minimal models
HTML articles powered by AMS MathViewer

by Wangjian Jian, Yalong Shi and Jian Song PDF
Proc. Amer. Math. Soc. 147 (2019), 3507-3513 Request permission

Abstract:

In this short note, we prove the existence of constant scalar curvature Kähler metrics on compact Kähler manifolds with semi-ample canonical bundles.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 53C55
  • Retrieve articles in all journals with MSC (2010): 53C55
Additional Information
  • Wangjian Jian
  • Affiliation: School of Mathematical Sciences, Peking University, Beijing, People’s Republic of China 100871
  • Email: 1401110008@pku.edu.cn
  • Yalong Shi
  • Affiliation: Department of Mathematics, Nanjing University, Nanjing, People’s Republic of China 210093
  • Email: shiyl@nju.edu.cn
  • Jian Song
  • Affiliation: Department of Mathematics, Rutgers University, Piscataway, New Jersey 08854
  • MR Author ID: 746741
  • Email: jiansong@math.rutgers.edu
  • Received by editor(s): August 31, 2018
  • Received by editor(s) in revised form: November 15, 2018
  • Published electronically: May 9, 2019
  • Additional Notes: The first author was supported in part by China Scholarship Council.
    The second author was supported in part by NSFC No.11331001 and the Hwa Ying Foundation at Nanjing University.
    The third author was supported in part by National Science Foundation grant DMS-1711439.
    The second author is the corresponding author.
  • Communicated by: Jiaping Wang
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 3507-3513
  • MSC (2010): Primary 53C55
  • DOI: https://doi.org/10.1090/proc/14496
  • MathSciNet review: 3981128